High blood pressure. Can this cause shaking of the hands and dizziness.

I have just been told my blood pressure is very high (borderline). I feel exhausted most of the time, my hands shake badly(sometimes my whole body shakes). Sometimes when I bend I get very dizzy and have to hold on to something to stop from falling over.
 
Rating: Not rated yet. Not rated. Fun/Social Knowledge
Recategorize Question
Please select the category that you think this question belongs in:
Your rating:
 

1 Answer

Best Rated Answer:
 
5,642 IKU
Posted on Apr. 11th, 2010

I'm not a doctor, but from my own experiences I can tell you that if you are on a medication to adjust your BP, you probably are having adverse reactions. This can be remedied by trying a new medication.

If you're not on medication:
1. Ask your doctor if your symptoms could be caused by high BP alone
2. If not, this could be a serious problem with your heart that needs to be checked out sooner rather than later, lest you get a transient ischemic attack (TIA; known as a "mini-stroke"). Be sure to be be honest with your doctor about what drugs you are using; they are not there to judge, just to improve your health. TIA isn't the only possible cause of your symptoms, just the one I have experience with that produces similar symptoms.

Your Rating:
This answer has not been rated yet. This answer has been rated 1 time. This answer has been rated 1 times.
Average Rating:

 
lightbulb
Does the information on this page help you find what you were looking for?
Yes No

Provide Your Own Answer


Please don't plagiarize! If you are quoting someone, please include a link to the source in your answer.


Join akatoo or Sign In to Post Your Answer


Email:
Choose a Username:
Choose a Password:
Terms of Use Privacy Policy

Email:
Password:

Enter the characters you see to complete your post:
captcha


 

Ask A Question